# SDR FDEA201206262349

- Difficulty date: June 26, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 46,346 hours, 29,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651634234
- Condition: Worn
- Location: Bs 1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  ELONGATED FASTENER HOLE IN UPPER FLANGE OF FRAME AT BS 1030, LBL 25.  CUT OUT DAMAGED AREA OF FRAME 1/2" X7/8" IAW SRM REV 103  51-40-3 FIG 1.  FABRICATED REPAIR DOUBLER FROM 7075-0,.063"X 14"X 4 1/2" IAW SRM 51-40-3 AND  SRM 51-30-5  INSTALLED DOUBLER IAW SRM 51-30-2 REV 3
